# SDR AALA202311174749

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 31,240 hours, 13,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE AFT GALLEY LEFT FLASHLIGHT DOES NOT WORK. REMOVED AND REPLACED AFT LEFT FLASHLIGHT ASSEMBLY (AALA202311174749) AND FLASHLIGHT BATTERY. (AALA202311170453)
